Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Representations of extended affine Lie algebras coordinatized by certain quantum tori
Autore:
Gao, Y;
Indirizzi:
York Univ, Dept Math & Stat, N York, ON M3J 1P3, Canada York Univ N York ON Canada M3J 1P3 ath & Stat, N York, ON M3J 1P3, Canada
Titolo Testata:
COMPOSITIO MATHEMATICA
fascicolo: 1, volume: 123, anno: 2000,
pagine: 1 - 25
SICI:
0010-437X(200008)123:1<1:ROEALA>2.0.ZU;2-L
Fonte:
ISI
Lingua:
ENG
Soggetto:
INTERSECTION MATRIX ALGEBRAS; FINITE ROOT SYSTEMS; VERTEX REPRESENTATIONS; BASIC REPRESENTATIONS; CONSTRUCTION;
Keywords:
affine Lie algebra; vertex operator; quantum torus;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
31
Recensione:
Indirizzi per estratti:
Indirizzo: Gao, Y York Univ, Dept Math & Stat, N York, ON M3J 1P3, Canada York Univ N York ON Canada M3J 1P3 tat, N York, ON M3J 1P3, Canada
Citazione:
Y. Gao, "Representations of extended affine Lie algebras coordinatized by certain quantum tori", COMP MATH, 123(1), 2000, pp. 1-25

Abstract

An irreducible representation of the extended affine Lie algebra of type A(n-1) coordinatized by a quantum torus of nu variables is constructed by using the Fock space for the principal vertex operator realization of the affine Lie algebra (g) over tilde l(n).

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 15/07/20 alle ore 21:24:58